Arkady Rasin, MD; Jason M. Devgun, MD; Daniel G. Nosal, BS; Timothy J. Meehan, MD; Richard B. van Breemen, PhD; Trevonne M. Thompson, MD
Disclosures: Authors have disclosed no conflicts of interest. Forms can be viewed at www.acponline.org/authors/icmje/ConflictOfInterestForms.do?msNum=L19-0321.
Acknowledgment: The authors acknowledge the contributions of Renee Petzel Gimbar, PharmD, who was integral in the clinical management of this patient.
Rasin A, Devgun JM, Nosal DG, et al. Coagulopathy After Synthetic Cannabinoid Use: A Case Report. Ann Intern Med. [Epub ahead of print 27 August 2019]:. doi: 10.7326/L19-0321
Download citation file:
Published: Ann Intern Med. 2019.
Coagulopathies, Hematology/Oncology, Tobacco, Alcohol, and Other Substance Abuse.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use